| Catalog Number |
2C6425 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was particulate matter in 10 solution sets.This was identified prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d10, h3, h4 and h6.Correction to the previously submitted b5.The corrected quantity of the affected products is two (2), previously submitted as ten (10).H10: two (2) actual samples were received for evaluation.Visual inspection was performed using the naked eye which did not identify particulate matter inside the sets.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.